Search the Community
Showing results for tags 'drug induced'.
Good morning all, My name is Erica and I was taking Zoloft for over 20 years before recently tapering off due to side effects. My journey with Zoloft started with my PCP using it to control debilitating migraines. It ended with poisonous spider bites, and an infection causing the hospital to dose me with steroids. I had already been experiencing some side effects but I didn't know it and the steroid sent me over the top. I developed weakness, fatigue, OH, tremors, daily headaches, dizziness, and lost my mental focus all at once. I'm no longer taking Zoloft but I'm still feeling the wrecka
lucidityreturn posted a topic in Introductions and updatesHi there all fellow warriors, I have been doing the 10% effexor taper for the last year and currently am at 33mg effexor. I have been experiencing long term fatigue and been working with my GP to identify any possible causes. Have been doing a complete physical workup to check my health. Just got results back and I have quite significant hyponatremia (electrolyte imbalance) all physical causes have been ruled out - it is drug induced & the culprit is the damn effexor. The drug is causing a syndrome of inappropriate secretion of diuretic hormone ( SIADH ) Medical